# SDR SWAA2023061957067

- Difficulty date: June 7, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,562 hours, 15,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMER EXIT SIGN LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06. OPS CHECK NORMAL.;[02] 1. JOHN GILLESPIE (TECHNICIAN); 11-JUN-2023 19:37 UTC REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06. OPS CHECK NORMAL. INSP.
